Valerian is a very dangerous drug! Be careful!

What can cause the use of Valerian!?

Виявляється валеріана дуже небезпечний засіб! Будьте уважні!

According to most scientists, the name of this plant — “Valerian” comes from the Latin “valere” — to be healthy. And, indeed, Valerian helps with many ailments, reports Rus.Media.

What do we know about Valerian?

We all know the soothing property of this plant. However, Valerian also doctors prescribe to patients who suffer headaches, disturbances in the cardiovascular system and gastrointestinal tract. It would seem, what harm can herbal preparation? Maybe even a! And this happens not so rarely as one would assume.

Valerian: from allergies to thrombosis

Often people think that the drugs of plant origin do not pose any danger, so they can drink as much as you want and when you want and with doctor you can not consult. However, it is not so. First, Valerian tends to accumulate in the body. And, secondly, even herbs can be contraindicated for some groups of patients.

So caution should be exercised when taking this drug the elderly. The fact that Valerian has a special property – it is able to increase blood clotting. And this in turn can lead to the formation of blood clots, heart attack and stroke.

Besides, patients suffering from high blood pressure, regular use of the tincture can cause a very excited state, and with it the insomnia.

It is not recommended to be treated with a Valerian and to those who have a history of liver disease and serious disease of the gastrointestinal tract and kidneys, for example, gastroenterocolitis or glomerulonephritis.

Mandatory before the use of Valerian should consult a doctor for those who suffer from depression, erectile dysfunction, or a mental disorder and takes the appropriate drugs to treat these diseases.

You should not abuse the Valerian and pregnant women and Allergy sufferers.

Poisoning and first aid

Uncontrolled intake of Valerian may result in hazardous consequences. In case of poisoning by this drug, patients often experience the following symptoms: headache and dizziness, drowsiness and lethargy, apathy, fear of death and loneliness, lower blood pressure, low body temperature, nausea and vomiting, shortness of breath. In the elderly overdose of Valerian can be involuntary urination and defecation. In some cases it may occur even coma.

At the first sign of poisoning in the first place you should call an ambulance. You should also rinse the patient’s stomach. For this purpose it is necessary to drink 2-3 liters of warm water and induce vomiting by pressing on the tongue. After you take a few tablets of activated charcoal.

Share Button